Behavior at infinity of a solution to a differential-difference equation
- 37 Downloads
We obtain an asymptotic expansion for a solution to an mth order nonhomogeneous differential-difference equation of retarded or neutral type. Account is taken of the influence of the roots of the characteristic equation. The exact asymptotics of the remainder is established depending on the asymptotic properties of the free term of the equation.
Keywordsdifferential-difference equations retarded-type equation neutral-type equation asymptotic behavior characteristic equation
Unable to display preview. Download preview PDF.
- 3.Hale J. K., Theory of Functional Differential Equations, Springer-Verlag, New York, Heidelberg, and Berlin (1984).Google Scholar
- 6.Vlasov V. V. and Medvedev D. A., “Functional-Differential Equations in Sobolev spaces related problems of spectral theory,” Contemporary Mathematics. Fundamental Trends [in Russian], 30, pp. 3–173 (2008).Google Scholar
- 8.Gelfand I. M., Raıkov D. A., and Shilov G. E., Commutative Normed Rings, Chelsea Publishing Company, New York (1964).Google Scholar
- 10.Feller W., An Introduction to Probability Theory and Its Applications. Vol. 2, John Wiley and Sons, Inc., New York etc. (1971).Google Scholar
- 13.Markushevich A. I., The Theory of Analytic Functions. Vol. 1 [in Russian], Nauka, Moscow (1967).Google Scholar